MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP A40 PRO; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP A40 PRO; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number AUX3100S19
Medical Device Problem Codes Noise, Audible (3273); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a device gave auditory tone and then stopped while in use.There was no harm or injury reported.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The bipap a40 pro, model# aux3100s19 is substantially similar to the bipap a40, model# 1111169 and will be reported in the united states under bipap a40 pro, 501k number: 121623.H3 other text : device not returned to the manufacturer.
 
Additional Manufacturer Narrative
Previously report: the manufacturer received information alleging a device gave auditory tone and then stopped while in use.There was no harm or injury reported.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.New information: the device evaluation is still pending but the following high priority alarm error codes were noted in the device event log: 39 (low min vent), 42 (apnea), 43 (circuit disconnect) only if there is a failure and 67 (soft power loss).The manufacturer's investigation is ongoing.A final report is being submitted at this time.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
Previously report: the manufacturer received information alleging a device gave auditory tone and then stopped while in use.There was no harm or injury reported.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.The device evaluation is still pending but the following high priority alarm error codes were noted in the device event log: 39 (low min vent), 42 (apnea), 43 (circuit disconnect) only if there is a failure and 67 (soft power loss).The manufacturer's investigation is ongoing.A final report is being submitted at this time.If any additional information is received, a follow up report will be filed.New information: the ventilator was returned to the philips investigation lab (pil) for evaluation and the customer¿s complaint was not confirmed.The device was visually inspected and there was nothing to note.The device error logs were reviewed and noted on (b)(6) 2023 the unit went into sleep mode and the device was not powered up until (b)(6) 2023.At the time of entering sleep mode the detachable battery was the power source and the capacity is recorded as 97%.The unit seems not to be in use on the reported incident date.The unit performed as expected at the investigation lab.The device was scrapped.

Brand Name
BIPAP A40 PRO
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18243464
Report Number2518422-2023-32755
Device Sequence Number6571859
Product Code MNT
UDI-Device Identifier00606959059177
UDI-Public00606959059177
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121623
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAUX3100S19
Device Catalogue NumberAUX3100S19
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer02/15/2024
05/23/2024
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date02/29/2024
05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown